A study of newly defined degree-based topological indices via M-polynomial of Jahangir graph


Afzal D., Ali S., Afzal F., Cancan M. , Ediz S. , Farahani M. R.

JOURNAL OF DISCRETE MATHEMATICAL SCIENCES & CRYPTOGRAPHY, vol.24, no.2, pp.427-438, 2021 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 2
  • Publication Date: 2021
  • Doi Number: 10.1080/09720529.2021.1882159
  • Title of Journal : JOURNAL OF DISCRETE MATHEMATICAL SCIENCES & CRYPTOGRAPHY
  • Page Numbers: pp.427-438

Abstract

There is an incredible importance of topological indices in the field of graph theory. M-polynomial is a very effective way for finding the topological indices of a graph. In this article, some important topological indices such as Atom bond connectivity index, geometric-arithmetic index, K-Banhatti indices, Hyper K-Banhatti indices and Modified K-Banhatti indices of Jahangir graph has been calculated from its M-polynomial.